• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 137
  • 20
  • 19
  • 16
  • 14
  • 9
  • 9
  • 9
  • 9
  • 9
  • 9
  • 4
  • 2
  • 1
  • 1
  • Tagged with
  • 272
  • 272
  • 60
  • 49
  • 41
  • 41
  • 40
  • 33
  • 32
  • 31
  • 28
  • 28
  • 24
  • 23
  • 22
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
1

Integral equations involving special functions /

Johnson, Ben Clarence. January 1964 (has links)
Thesis (Ph. D.)--Oregon State University, 1964. / Typescript. Includes bibliographical references (leaves 67-68). Also available on the World Wide Web.
2

On inequalities of certain types in general linear integral equation theory /

Wells, Mary Evelyn, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1915. / Vita. "A Private Edition Distributed by the University of Chicago Libraries." "Reprinted from American journal of mathematics, vol. XXXIX, no. 2, April, 1917." Includes bibliographical references. Also available on the Internet.
3

Integral equations with Carleman kernels

McFarlane, Keith A. (Keith Alexander) January 1969 (has links)
No description available.
4

The behavior of solutions of Stieltjes integral equations

Lovelady, David Lowell 05 1900 (has links)
No description available.
5

Integralgleichungen für einige Randwertprobleme für Gebiete mit Ecken

Arbenz, Kurt. January 1958 (has links)
Promotionsarbeit--Eidgenössische Technische Hochshule, Zürich. / "Prom. Nr. 2777." Vita. Includes bibliographical references (p. 41).
6

Sur les équations intégro-différentielles définissant des fonctions de lignes

Levy, Paul, January 1911 (has links)
Thèse--Université de Paris, 1911.
7

Non-linear integral equations of the Volterra type

Galajikian, Haig, January 1915 (has links)
Thesis (Ph. D.)--Princeton University, 1914. / "Reprinted from Annals of mathematics, vol. XVI., no. 4, June, 1915."
8

Integralgleichungen für einige Randwertprobleme für Gebiete mit Ecken

Arbenz, Kurt. January 1958 (has links)
Promotionsarbeit--Eidgenössische Technische Hochshule, Zürich. / "Prom. Nr. 2777." Vita. Includes bibliographical references (p. 41).
9

On inequalities of certain types in general linear integral equation theory

Wells, Mary Evelyn, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1915. / Vita. "A Private Edition Distributed by the University of Chicago Libraries." "Reprinted from American journal of mathematics, vol. XXXIX, no. 2, April, 1917." Includes bibliographical references.
10

An integral equation with an associated integral condition

Guggenbühl, Laura. January 1900 (has links)
Thesis (Ph. D.)--Bryn Mawr College, 1927. / Vita.

Page generated in 0.1189 seconds